MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ETLW1616C146E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e sbf3214c103e, serial/lot #: (b)(6), ubd: 10-dec-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system (esbf3214c103e, sn (b)(6); etlw1616146e, sn (b)(6) and etlw1620c146e, sn (b)(6)) was implanted during the endovascular treatment of a 47 mm abdominal aortic aneurysm (aaa).The aaa was associated with two pseudoaneurysms originating from the aneurysm sac, which were considered high risk for rupture.Approximately four months after the index procedure, the patient presented to the emergency department with a cold, ischemic left leg.Computed tomography (ct) revealed occlusion of the left stent graft limb etlw1616146e, as well as an occluded internal iliac artery and clot in the lower leg.Thrombus was observed in the stent graft limb, extending from the overlap with the main body up to the level of the flow divider.The endurant stent graft limb etlw1620c146e also implanted during the initial procedure was unaffected and appeared widely patent on both ct and angiography.Due to signs of limb ischemia, the physician proceeded with urgent surgical intervention.A left femoral cutdown was performed, followed by a balloon thrombectomy, which removed most of the clot from the limb, leaving a small residual amount.The physician decided to reline the left stent graft limb and extend it into the left external iliac artery using another endurant limb (etlw1610c156e, sn (b)(6)), as the internal iliac artery was occluded.After ballooning the new stent with a reliant balloon, angiography confirmed that the limb was widely patent with good inflow.A balloon thrombectomy of the lower leg was also performed, and a subsequent angiogram demonstrated adequate blood flow to the foot.The incision was closed, and the patient was transferred to the intensive care unit for recovery and monitoring.The physician was uncertain about the exact cause of the limb occlusion but suggested that recent prostate surgery might have been a contributing factor.It was stated that the patient is doing really good is recovering well with no deficits.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported stent graft and vessel occlusion were confirmed based on the films provided; however, the cause of the event could not be conclusively determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy, and earlier post-implant imaging was not available for evaluation.The patient's prostate surgery, as reported by the physician, may have been a contributing factor.Other potential unknown factors, such as poor distal runoff, pad, or an unknown coagulopathy that is now presenting, cannot be ruled out as possible contributors to the event.Analysis of the returned films did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22608705
Report Number9612164-2025-03638
Device Sequence Number17507164
Product Code MIH
UDI-Device Identifier00763000519957
UDI-Public(01)00763000519957(17)261004
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Catalogue NumberETLW1616C146E
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age58 YR
Patient SexMale